# SDR SIMA200103503

- Difficulty date: February 4, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: A7257226
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4047 - AFTER DEPARTURE FROM ORD RT/ENG BLEED LEAK LIGHT ILLUMINATED.  CREW ELECTED TO RETURN TO ORD.  REMOVED AND REPLACED O-RING AT RIGHT OVERWING BLEED IAW AMM.  OPS CHECK GOOD.  (M)
